# SDR UALA2010032501007

- Difficulty date: March 25, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 78,140 hours, 9,570 cycles
- Engine: Pwa PW4056
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR DENT IN EXTERNAL SKIN AFT LWR CORNER.  CUT OUT DAMAGE. HFEC IAW NTM P6 51-00-00 FIG 23. NO CRACKS NOTED. MFG AND INSTALL REPAIR DOUBLER IAW SRM 52-30-01 REPAIR 2. BY MECH 9300421 AND INSP KAA037 ON NON ROUTINE 520043.
